You are here

Daniel G. Davis

Daniel G. Davis
Associate Professor
Topology

402 Maxim Doucet Hall
337-482-5943
dgdavis@louisiana.edu

Daniel G. Davis' webpage

Ph.D. 2003 Northwestern University
M.S. 1997 University of Illinois, Urbana-Champaign
B.A. 1994 Vanderbilt University

After postdocs at Purdue and Wesleyan Universities, I came to UL Lafayette in Fall 2007. My research interests are in algebraic topology, with a focus on stable homotopy theory, especially from the chromatic perspective. My work often relates to developing the theory of spectra with a continuous action by a profinite group.

Selected research publications:

  • A descent spectral sequence for arbitrary K(n)-local spectra with explicit E_2-term (with Tyler Lawson), Glasgow Mathematical Journal, 56 (2014), 369–380.
  • Commutative ring objects in pro-categories and generalized Moore spectra (with Tyler Lawson), Geometry & Topology, 18 (2014), 103–140.
  • Homotopy fixed points for profinite groups emulate homotopy fixed points for discrete groups, New York Journal of Mathematics, 19 (2013), 909-924.
  • Every K(n)-local spectrum is the homotopy fixed points of its Morava module (with Takeshi Torii), Proceedings of the American Mathematical Society, 140 (2012), 1097-1103.
  • Function spectra and continuous G-spectra, Bulletin of the London Mathematical Society, 43 (2011), 1141-1150.
  • Delta-discrete G-spectra and iterated homotopy fixed points, Algebraic & Geometric Topology, 11 (2011), 2775-2814.
  • Obtaining intermediate rings of a local profinite Galois extension without localization, Journal of Homotopy and Related Structures, 5 (2010), 253-268.
  • The homotopy fixed point spectra of profinite Galois extensions (with Mark Behrens), Transactions of the American Mathematical Society, 362 (2010), 4983-5042.
  • Iterated homotopy fixed points for the Lubin-Tate spectrum, with an appendix An example of a discrete G-spectrum that is not hyperfibrant (appendix joint with Ben Wieland), Topology and its Applications, 156 (2009), 2881-2898.
  • Homotopy fixed points for L_{K(n)}(E_n \wedge X) using the continuous action, Journal of Pure and Applied Algebra, 206 (2006), 322-354.